ITP OpenIR  > 理论物理所1978-2010年知识产出
Generalized quantum games with Nash Equilibrium
Liu, XF; Liu, XF , Peking Univ, Dept Math, Beijing 100871, Peoples R China.
2004
发表期刊COMMUNICATIONS IN THEORETICAL PHYSICS
ISSN0253-6102
卷号41期号:4页码:553-556
摘要We define generalized quantum games by introducing the coherent payoff operators and propose a simple scheme to illustrate it. The scheme is implemented with a single spin qubit system and a two-entangled-qubit system. The Nash Equilibrium Theorem is proved for the models.
部门归属Peking Univ, Dept Math, Beijing 100871, Peoples R China; Chinese Acad Sci, Inst Theoret Phys, Beijing 100080, Peoples R China
关键词Strategies
学科领域Physics
URL查看原文
收录类别SCI
WOS记录号WOS:000221147400015
引用统计
被引频次:1[WOS]   [WOS记录]     [WOS相关记录]
文献类型期刊论文
条目标识符http://ir.itp.ac.cn/handle/311006/14091
专题理论物理所1978-2010年知识产出
通讯作者Liu, XF , Peking Univ, Dept Math, Beijing 100871, Peoples R China.
推荐引用方式
GB/T 7714
Liu, XF,Liu, XF , Peking Univ, Dept Math, Beijing 100871, Peoples R China.. Generalized quantum games with Nash Equilibrium[J]. COMMUNICATIONS IN THEORETICAL PHYSICS,2004,41(4):553-556.
APA Liu, XF,&Liu, XF , Peking Univ, Dept Math, Beijing 100871, Peoples R China..(2004).Generalized quantum games with Nash Equilibrium.COMMUNICATIONS IN THEORETICAL PHYSICS,41(4),553-556.
MLA Liu, XF,et al."Generalized quantum games with Nash Equilibrium".COMMUNICATIONS IN THEORETICAL PHYSICS 41.4(2004):553-556.
条目包含的文件
文件名称/大小 文献类型 版本类型 开放类型 使用许可
Generalized Quantum (102KB) 开放获取使用许可请求全文
个性服务
推荐该条目
保存到收藏夹
查看访问统计
导出为Endnote文件
谷歌学术
谷歌学术中相似的文章
[Liu, XF]的文章
[Liu, XF , Peking Univ, Dept Math, Beijing 100871, Peoples R China.]的文章
百度学术
百度学术中相似的文章
[Liu, XF]的文章
[Liu, XF , Peking Univ, Dept Math, Beijing 100871, Peoples R China.]的文章
必应学术
必应学术中相似的文章
[Liu, XF]的文章
[Liu, XF , Peking Univ, Dept Math, Beijing 100871, Peoples R China.]的文章
相关权益政策
暂无数据
收藏/分享
所有评论 (0)
暂无评论
 

除非特别说明,本系统中所有内容都受版权保护,并保留所有权利。